MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AMR TIP ARM DRCTR ACL GDE; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. AMR TIP ARM DRCTR ACL GDE; ACCESSORIES,ARTHROSCOPIC
Model Number 7205519
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign zipcode (b)(6).
 
Event or Problem Description
It was reported that during an acl surgery, the acufex drill guide was not lined up.There was not a back-up available and it is unknown how the procedure was completed.There was no delay and no patient injuries reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10.H3, h6: the reported director drill guide aimer, used in treatment, has not been returned for evaluation.Without the reported product a visual or functional evaluation cannot be performed and the customers complaint cannot be confirmed.From the information provided, the aimer did not align properly.An exact root cause cannot be determined with confidence without the return of the device.The instruction for use outlines precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.A review of the manufacturing and complaint records was performed for the reported lot, there were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
AMR TIP ARM DRCTR ACL GDE
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key9565610
Report Number1219602-2020-00051
Device Sequence Number2197565
Product Code NBH
UDI-Device Identifier03596010373281
UDI-Public03596010373281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205519
Device Catalogue Number7205519
Device Lot Number50676399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1